# SDR UIEA2019121306067

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,164 hours, 23,181 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE.( PERFORMED BITE CHECK ON CABIN ALT 1 PRESS, NO FAULTS FOUND. CLEARED STATUS MESSAGE CABIN ALT 1 PRESS CTL, OPS CHECK GOOD IAW B767 AMM 21-31-00. )
